# SDR MWEA030390

- Difficulty date: September 23, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,929 hours, 41,305 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Annunciator
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ELEVATOR POWER ON ANNUNCIATOR WILL NOT LIGHT UP.  RELAMPED, OPERATIONS CHECK GOOD.
